Blog
Posted by Dr. Halaas | on June 18, 2013 »

I had Restylane injected under my eyes and it gave me bags that have not gone away. Why haven’t they disappeared yet?

Answer:

It is very common to inject Restylane under the eyes (tear troughs) to improve hollow grooves. This is a special technique that requires precision and experience. The bags you are describing could just be swelling from the injections, but if it persists you may want to have some of the Restylane removed. Restylane can be dissolved with a tiny injection of hlyaluronidase easily and simply.  Please see the physician who injected you for an evaluation so he or she can help you.

Written by Dr. Halaas

Dr. Halaas - In the Media
Email Call Search
 

Contact Us Today to Schedule a Consultation

Monthly Specials

Dr. Halaas'
Monthly Specials

Every month we prepare amazing specials to help you achieve your aesthetic goals. Click below to see our selected treatments this month and enjoy great savings!

Check our offers now